| Catalog Number |
MP5314-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported the extension set would not completely seal to the catheter and returned one used sample of material mp5314-c, lot 25055269.Upon initial visual examination, the set had no defects or abnormalities.The set was then infused with water from a 10 ml bd syringe, and attached to several different luer connectors in the lab.All connections tested did not reveal any issues with the set.There were no other issues or defects observed, and the complaint of connection issues could not be verified.The root cause for the connection issue could not be identified without a replicated failure.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
It was reported that bd maxzero pressure rated extension set had connection issues.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the nurse attempted to apply the extension set per protocol.When they was securing the extension device to the int catheter, it would not completely seal.This allowed blood to continue to flow and pool under the pt's elbow.